# SDR TWRA9748

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611FF
- Make and model: Boeing 747282B
- Aircraft serial: 20502
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP IN A-ZONE AND CIRCULAR STAIRCASE INOPERABLE.  FOUND LIGHT STRIP KINKED, UNKINKED STRIP.  OPS OK. (X)
